Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Local compactness and Hewitt realcompactifications of products

Author: Haruto Ohta
Journal: Proc. Amer. Math. Soc. 69 (1978), 339-343
MSC: Primary 54D60
MathSciNet review: 0482673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove McArthur's conjecture [6]: If card X is nonmeasurable and if $ v(X \times Y) = vX \times vY$ holds for each space Y, then X is locally compact. Consequently, we can completely characterize the class of all spaces X such that for each space Y, $ v(X \times Y) = vX \times vY$ holds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D60

Retrieve articles in all journals with MSC: 54D60

Additional Information

PII: S 0002-9939(1978)0482673-9
Keywords: Hewitt realcompactification, realcompact space, locally compact space, locally pseudocompact space, k-space, product space, topological completion
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia